MathSciNet Relay Station
MathSciNet bibliographic data
MR121722 53.00
Werner, Helmut The existence of surfaces of constant mean curvature with arbitrary Jordan cuves as assigned boundary. Proc. Amer. Math. Soc. 11 1960 63–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement